# SDR TSAA0033112

- Difficulty date: January 4, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 963100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NR 2 FLOOR PROXIMITY LIGHT ASSY DO TO NO TEST.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
